logo

SCIENCE CHINA Information Sciences, Volume 59, Issue 11: 112208(2016) https://doi.org/10.1007/s11432-015-0818-1

Stability of second-order stochastic neutral partial functional differential equations driven by impulsive noises

More info
  • ReceivedJan 6, 2016
  • AcceptedMar 11, 2016
  • PublishedOct 17, 2016

Abstract

This paper investigates the stability of second-order stochastic neutral partial functional differential equations driven by impulsive noises. Some sufficient conditions ensuring $p$th moment exponential stability of the second-order stochastic neutral partial functional differential equations driven by impulsive noises are obtained by establishing a new impulsive-integral inequality. These existing results are generalized and improved by the present study. Finally, an example is given to show the effectiveness of our results.


Funded by

National Natural Science Foundation of China(61304067)

National Natural Science Foundation of China(11271146)

Natural Science Foundation of Hubei Province of China(2013CFB443)

Key Program of National Natural Science Foundation of China(61134012)

Prior Developing Field for the Doctoral Program of Higher Education of China(20130142130012)


Acknowledgment

Acknowledgments

This work was supported by National Natural Science Foundation of China (Grant Nos. 61304067, 11271146), Natural Science Foundation of Hubei Province of China (Grant No. 2013CFB443), Key Program of National Natural Science Foundation of China (Grant No. 61134012), and Prior Developing Field for the Doctoral Program of Higher Education of China (Grant No. 20130142130012).


References

[1] Liu K. Some views on recent randomized study of infinite dimensional functional differential equations (in Chinese). Sci Sin Math, 2015, 45: 559-566 Google Scholar

[2] Da Prato G, Zabczyk J. Stochastic Equations in Infinite Dimensions. Cambridge: Cambridge University Press, 1992. 86--215. Google Scholar

[3] Van D N, Ke T D. Pullback attractor for differential evolution inclusions with infinite delays. Appl Math Comput, 2015, 265: 667-681 Google Scholar

[4] Saeed U, Rehman M U. Haar wavelet Picard method for fractional nonlinear partial differential equations. Appl Math Comput, 2015, 264: 310-323 Google Scholar

[5] Liu K. Stability of Infinite Dimensional Stochastic Differential Equations With Applications. London: Chapman and Hall/CRC, 2006. 11--22. Google Scholar

[6] Luo J W. Stability of stochastic partial differential equations with infinite delays. J Comput Appl Math, 2008, 222: 364-371 CrossRef Google Scholar

[7] Luo J W. Fixed points and exponential stability of mild solutions of stochastic partial differential equation with delays. J Math Anal Appl, 2008, 342: 753-760 CrossRef Google Scholar

[8] Taniguchi T. The exponential stability for stochastic delay partial differential equations. J Math Anal Appl, 2007, 331: 191-205 CrossRef Google Scholar

[9] Sakthivel R, Revathi P, Ren Y. Existence of solutions for nonlinear fractional stochastic differential equations. Nonlinear Anal-Theory Method Appl, 2013, 81: 70-86 CrossRef Google Scholar

[10] Chen H B. Integral inequality and exponential stability for neutral stochastic partial differential equations with delays. J Inequal Appl, 2009, 2009: 297478-86 CrossRef Google Scholar

[11] Bao J H, Hou Z T, Wang F X. Exponential stability in mean square of impulsive stochastic difference equations with continuous time. Appl Math Lett, 2009, 22: 749-753 CrossRef Google Scholar

[12] Zhu Q X, Song B. Exponential stability of impulsive nonlinear stochastic differential equations with mixed delays. Nonlinear Anal-Real World Appl, 2011, 12: 2851-2860 CrossRef Google Scholar

[13] Diop M, Ezzinbi K, Lo M. Asymptotic stability of impulsive stochastic partial integrodifferential equations with delays. Stochastics, 2014, 86: 696-706 Google Scholar

[14] Chen H B. Impulsive-integral inequality and exponential stability for stochastic partial differential equations with delays. Statist Probab Lett, 2010, 80: 50-56 CrossRef Google Scholar

[15] Long S J, Teng L Y, Xu D Y. Global attracting set and stability of stochastic neutral partial functional differential equations with impulses. Statist Probab Lett, 2012, 82: 1699-1709 CrossRef Google Scholar

[16] Yang H, Jiang F. Exponential stability of mild solutions to impulsive stochastic neutral partial differential equations with memory. Adv Differ Equ, 2013, 2013: 148-1709 CrossRef Google Scholar

[17] Arthi G, Park J H, Jung H Y. Existence and exponential stability for neutral stochastic integrodifferential equations with impulses driven by a fractional Brownian motion. Commun Nonlinear Sci Numer Simulat, 2016, 32: 145-157 CrossRef Google Scholar

[18] Zhang L, Ding Y S, Wang T, et al. Stability of neutral impulsive nonlinear stochastic evolution equations with time varying delays. Asian J Control, 2014, 16: 1416-1424 CrossRef Google Scholar

[19] Sakthivel R, Luo J. Asymptotic stability of impulsive stochastic partial differential equations with infinite delays. J Math Anal Appl, 2009, 356: 1-6 CrossRef Google Scholar

[20] Jiang F, Shen Y. Stability of impulsive stochastic neutral partial differential equations with infinite delays. Asian J Control, 2012, 14: 1706-1709 CrossRef Google Scholar

[21] Jiang F, Shen Y. A note on the existence and uniqueness of mild solutions to neutral stochastic partial functional differential equations with non-Lipschitz coefficients. Comput Math Appl, 2011, 61: 1590-1594 CrossRef Google Scholar

[22] Jiang F. Mild solutions of neutral semilinear stochastic functional dynamic systems with local non-Lipschitz coefficients. Adv Math Phys, 2013, 2013: 82353-1594 Google Scholar

[23] He D H, Xu L G. Existence and stability of mild solutions to impulsive stochastic neutral partial functional differential equations. Electron J Differ Equ, 2013, 2013: 1-15 CrossRef Google Scholar

[24] Chen H B, Zhu C X, Zhang Y Y. A note on exponential stability for impulsive neutral stochastic partial functional differential equations. Appl Math Comput, 2014, 227: 139-147 Google Scholar

[25] Fattorini H O. Second Order Linear Differential Equations in Banach Spaces. North-Holland: Elsevier Science, 1985. 1--313. Google Scholar

[26] Arthi G, Balachandran K. Controllability of second-order impulsive evolution systems with infinite delay. Nonlinear Anal Hybrid Syst, 2014, 11: 139-153 CrossRef Google Scholar

[27] Arthi G, Balachandran K. Controllability of damped second order impulsive neutral integrodifferential systems with nonlocal conditions. J Control Theory Appl, 2013, 11: 186-192 CrossRef Google Scholar

[28] Paul H, Toka D. Existence of square-mean almost periodic mild solutions to some nonautonomous stochastic second-order differential equations. Electron J Differ Equ, 2010, 2010: 1-25 Google Scholar

[29] Ren Y, Hou T T, Sakthivel R, et al. A note on the second-order non-autonomous neutral stochastic evolution equations with infinite delay under Carathéodory conditions. Appl Math Comput, 2014, 232: 658-665 Google Scholar

[30] Mahmudov N I, Mckibben M A. Abstract second-order damped McKean-Vlasov stochastic evolution equations. Stoch Anal Appl, 2006, 24: 303-328 CrossRef Google Scholar

[31] Liang F, Guo Z H. Asymptotic behavior for second order stochastic evolution equations with memory. J Math Anal Appl, 2014, 419: 1333-1350 CrossRef Google Scholar

[32] Sakthivel R, Ren Y. Exponential stability of second-order stochastic evolution equations with Poisson jumps. Commun Nonlinear Sci Numer Simulat, 2012, 17: 4517-4523 CrossRef Google Scholar

[33] Arora U, Sukavanam N. Approximate controllability of second order semilinear stochastic system with nonlocal conditions. Appl Math Comput, 2015, 258: 111-119 Google Scholar

[34] Chen H B. The asymptotic behavior for second-order neutral stochastic partial differential equations with infinite delay. Discrete Dyn Nat Soc, 2011, 2011: 1-15 Google Scholar

[35] Arthi G, Park J H, Jung H Y. Exponential stability of second-order neutral stochastic differential equations with impulses. Int J Control, 2015, 88: 1300-1309 CrossRef Google Scholar

Copyright 2020 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1